# SDR MALA040927

- Difficulty date: December 9, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 18,698 hours, 20,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, SEAT TRACK AT LBL 18.3 INBOARD FLANGE IS CORRODED BETWEEN FS 319 AND 339.  DAMAGE WILL BE REPAIRED IAW MESABA EO S53060.  REFER EAMS WORK ORDER 211207 TASK 1533.  AIRCRAFT RETURN TO SERVICE 12/17/04.
